MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-42
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6) 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.(b)(6) 320-10-10 - equinoxe reverse tray adapter plate tray +10.(b)(6) 320-15-01 - eq rev glenoid plate.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6) 320-42-00 - equinoxe reverse 42mm humeral liner +0.(b)(6) 321-52-07 - 3.2mm drill bit sterile.(b)(6) 321-52-09 - 3.2mm k-wire, trocar tip.
 
Event or Problem Description
As reported, 3 days post op initial right tsa, this 49 y/o male patient was revised due to dislocation.Surgeon decided to change the liner and glenosphere to create a tighter construct.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Unable to obtain photos/x-rays.Product not returning - disposed by hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the liner dissociation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d8, g3 (correct date on initial report to 14-apr-2023), h4 (remove erroneous date from initial report), h6: investigation findings and investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key16941087
Report Number1038671-2023-01003
Device Sequence Number7562547
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer09/11/2023
12/03/2025
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date10/05/2023
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age49 YR
Patient SexMale